Abstract and Applied Analysis

Dynamics of the Zeros of Analytic Continued ( h , q ) -Euler Polynomials

C. S. Ryoo

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, we study that the ( h , q ) -Euler numbers E n , q ( h ) and ( h , q ) -Euler polynomials E n , q ( h ) ( x ) are analytic continued to E q ( h ) ( s ) and E q ( h ) ( s , w ) . We investigate the new concept of dynamics of the zeros of analytic continued polynomials related to solution of Bernoulli equation. Finally, we observe an interesting phenomenon of “scattering” of the zeros of E q ( h ) ( s , w ) .

Article information

Source
Abstr. Appl. Anal., Volume 2014 (2014), Article ID 537864, 9 pages.

Dates
First available in Project Euclid: 27 February 2015

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1425049865

Digital Object Identifier
doi:10.1155/2014/537864

Mathematical Reviews number (MathSciNet)
MR3280866

Zentralblatt MATH identifier
07022576

Citation

Ryoo, C. S. Dynamics of the Zeros of Analytic Continued $(h,q)$ -Euler Polynomials. Abstr. Appl. Anal. 2014 (2014), Article ID 537864, 9 pages. doi:10.1155/2014/537864. https://projecteuclid.org/euclid.aaa/1425049865


Export citation